# SDR 0001019997

- Difficulty date: March 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- Aircraft time: 76,796 hours, 74,172 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER SLAT RETRACTION, THE RIGHT HYDRAULIC SYSTEM DROPPED TO ZERO QUANTITY AND PRESSURE.  CREW DECLARED A YELLOW EMERGENCY AND FLIGHT WAS RETURNED TO MCI.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND HYDRAULIC LINE LEAKING AT LEFT WING FORWARD SPAR.  INSTALLED TEMPORARY LINE.  AIRCRAFT RETURNED TO SERVICE.
